MathSciNet Relay Station
MathSciNet bibliographic data
MR1742869 32H02
Pfaltzgraff, J. A.; Suffridge, T. J. Linear invariance, order and convex maps in ${\bf C}^{n_{12}}$. Complex Variables Theory Appl. 40 (1999), no. 1, 35–50.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement